Results 1 to 5 of 5
More than 30 hours since last vicodin... Should I be feeling sicker?
  1. #1
    dorium is offline New Member
    Join Date
    Dec 2011
    Posts
    1

    Default More than 30 hours since last vicodin... Should I be feeling sicker?

    Hey all... I had two shoulder surgeries in the last few months (one in mid-October -- total replacement -- and a second just after Thanksgiving). I've been taking between 20-30mg/day vicodin since then ... and about 15mg/day for about six weeks before the first surgery...

    So here's the thing. I, uh-hem, miscalculated when I could get my refill and ran out yesterday. I have one 5mg pill at 9AM yesterday and nothing since then... That's like 31 hours. Based on what I've been reading here, I expected to be feeling really bad... nausea, diarrhea, restless leg, insomnia, et al... but I'm just a little bit woozy. (And of course, my shoulder is throbbing, but I'm taking thousand mg advils for that.)

    Is the worst yet to come, do you think, or was I just not on it long enough to develop the acute dependence y'all have described?

    Any insight would be greatly appreciated.

  2. #2
    GOLDA55 is offline Member
    Join Date
    Sep 2011
    Posts
    139

    Red face I hope i'm right for your sake..

    I DO BELIEVE THAT YOU WERE NOT ON THE VICODEN LONG ENOUGH TO GET SEVERE WITHDRAWALS. PLEASE STICK WITHTHE ADVIL IF THAT HELPS BEFORE YOU GET STUCK ON THE FEELINGS AND OTHER THINGS THAT COME WITH PAIN KILLERS. I AM A 63 YEAR OLD GRANDMA WHO GOT STUCK ON THAT AND JUST NEEDED TO GO TO A DETOX CENTER,OLDEST PERSON THERE. WITHDRAWALS ARE SOMETHING YOU NEVER WANT TO KNOW ABOUT..GOOD LUCK

  3. #3
    optimistictrip is offline New Member
    Join Date
    Oct 2011
    Posts
    1

    Default

    15 mg of vicoden a day is hardly anything at all. 20 to 30 mg could definitely cause some adverse symptoms if taken for a long time and stopped abruptly, but its still not that much. Probably your lack of withdrawl symptoms is due to you low dose. I would definitely not continue to take vicoden if you can get by without if. If your pain is too bad that you need it, then take the lowest dose that helps and quit as soon as over the counter meds work well enough to get you by.

  4. #4
    Catrina is offline Advanced Member
    Join Date
    Jan 2010
    Posts
    1,097

    Default

    Dear Dorium,

    I agree with Golda that perhaps you dodged a bullet that was heading your way. Your "miscalculation" having you running out before you should have is a big, fat red flag. Stick with the Advil or Ibuprofen for your pain/discomfort. Oftentimes we interpret the fact that because we have a narcotic pain killer prescribed to us and available means we should take them without giving a thought that an ole Advil will probably do the trick. That's how we slip into addiction and/or dependency without even seeing it coming and by then it's too late.

    I'm glad that you are smart enough to have recognized the "miscalculation" for exactly what it is, a wake-up call. Don't hit the snooze button!

    Peace,

    Cat
    "Out of suffering have emerged the strongest souls; the most massive characters are seared with scars." Kahil Gibran (1883-1931).

  5. #5
    Hannible is offline New Member
    Join Date
    Dec 2011
    Posts
    4

    Default

    I agree with everyone.Stick with it you will be ok.If you get more pills it will just make things worst for you.Iam fighting a bad long addiction 35 years.Iam opiate dependet,need 150mg ir 10mg perks,I have no life.Do your self a good deed,try not to do them now befour you end up like manny of us.
    Good Luck.
    Hannible
    Last edited by Hannible; 01-02-2012 at 07:12 AM. Reason: miss spelling

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22